# SDR USAA2014102700008

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 6,206 hours, 2,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT LENS BROKEN AT L2 DOOR.  REPLACED LIGHT ASSEMBLY & OPERATIONS CHECKED NORMAL.
